Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Stopped taking pills, had normal period, had bleeding for a day, painful. What does this mean?

ive been on the pill for the past year but the doctors changed the colour of the pack to pink not green but its still 30, i came off my pills for my week and had a normal period but yesterday i had a gush of blood and then bleed for the day what does this mean? i was in pain but it just felt like period pains and i have got the same pain again today juts without the blood
Asked On : Wed, 9 May 2012
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern the menses bleeding is entirely depends upon the hormones slightest imbalance hormone level could cause irregular menses or changes the menstrual cycle accordingly this is very common phenomenon, as now you have been given some hormone medicine this would get al right with this, and no need to worry about this, hope this information helps you, have a nice day.
Answered: Fri, 11 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor